Books and/or chapters in books

  1. Lubuma, J. M.-S. 1989. Introduction to Sobolev spaces, In: Foundation Post-graduate course in Analysis, University of Nigeria, Nsukka, Nigeria, 3-16 October 1989, Lecture Notes, National Mathematical Centre, Abuja, Nigeria, 90pp.
  2. Lubuma, J.M.-S., Luhandjula, M.K. and Reddy, B.D. 1997 (Editors), Problèmes variationnels en mathématiques appliquées, Proceedings of the international conference held in Kinshasa, 21-26 August 1995, Annales de la Faculté des Sciences, Université de Kinshasa, Numéro Spécial 3, Presses de l'Université de Kinshasa, Kinshasa, v+332 pp MR 98g:00032. Zbl. Math. 0905.00043
  3. Lubuma, J.M-S and Patidar, K.C. 2005  Contributions to the theory of non-standard finite difference methods and applications to singular perturbation problems, In: Mickens RE (Ed), Advances in applications of non-standard finite difference method, World Scientific, Singapore, 513-560. MR 2212208. Zbl. Math. pre05007539
  4. Lubuma, JM-S. 2009, Symposium on Properties Preserving Numerical Schemes for Differential Equations, In: T Simos, G. Psihoyios and Ch. Tsitouras (Eds), Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, 18 – 22 September 2009, Rethymno, Crete, Greece, American Institute of Physics-AIP Conference Proceedings 1168, Vol. 2, pp. 1204-1216.
  5. Lubuma, JM-S, Mureithi E and Terefe Y.A. 2014, Nonstandard  discretizations of the SIS     epidemiological  model with and without diffusion,  In: A Gumel (ed), Mathematics of Discrete and  Continuous Dynamical Systems (Volume in honour of  Ronald E. Mickens 70th birthday);     Contemporary Mathematics, Volume 618, 2014, American Mathematical Society, pages 113-132.     (http://dx.doi.org/10.1090/conm/618/12326 ).
Published by Martie Meyer

Copyright © University of Pretoria 2021. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences